Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4838613, 23 pages
https://doi.org/10.1155/2017/4838613
Research Article

Dimensionless Analytical Solution and New Design Formula for Lateral-Torsional Buckling of I-Beams under Linear Distributed Moment via Linear Stability Theory

1School of Architecture & Engineering, Nanjing Institute of Technology, Nanjing 211167, China
2Northeast Petroleum University, Daqing, Heilongjiang 163318, China

Correspondence should be addressed to Wen-Fu Zhang; moc.621@ufnew_gnahz

Received 21 October 2016; Revised 27 December 2016; Accepted 18 January 2017; Published 31 December 2017

Academic Editor: R. Emre Erkmen

Copyright © 2017 Wen-Fu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Fu Zhang, Ying-Chun Liu, Ke-Shan Chen, and Yun Deng, “Dimensionless Analytical Solution and New Design Formula for Lateral-Torsional Buckling of I-Beams under Linear Distributed Moment via Linear Stability Theory,” Mathematical Problems in Engineering, vol. 2017, Article ID 4838613, 23 pages, 2017. https://doi.org/10.1155/2017/4838613.